# SDR SWAA2023013186312

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R-2 DOOR ENTRY LOWER SILL INNER CHORD FROM STA 947.75 TO STA 992.8<[01] R2 DOOR INNER CHORD IS FOUND OUT OF LIMITS AND CONTINUE WORK ON CARD TTG8Q00H09ZV.;[02] VERIFIED STEP 1
